# SDR MASA2012052934831

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15008
- Aircraft time: 22,101 hours, 17,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 13 A EMERGENCY EXIT SIGN BULBS ARE INOPERATIVE.   MAINTENANCE REPLACED THE BULBS.
